Algebra & Number Theory
- Algebra Number Theory
- Volume 13, Number 6 (2019), 1475-1499.
Congruences of parahoric group schemes
Let be a nonarchimedean local field and let be a torus over . With denoting the Néron–Raynaud model of , a result of Chai and Yu asserts that the model is canonically determined by for , where with denoting the natural projection of on , and . In this article we prove an analogous result for parahoric group schemes attached to facets in the Bruhat–Tits building of a connected reductive group over .
Algebra Number Theory, Volume 13, Number 6 (2019), 1475-1499.
Received: 6 November 2018
Revised: 16 April 2019
Accepted: 25 May 2019
First available in Project Euclid: 21 August 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Ganapathy, Radhika. Congruences of parahoric group schemes. Algebra Number Theory 13 (2019), no. 6, 1475--1499. doi:10.2140/ant.2019.13.1475. https://projecteuclid.org/euclid.ant/1566353016